# SDR DL72L001981

- Difficulty date: October 5, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N508DA
- Make and model: Boeing 727232
- Aircraft serial: 21310
- Aircraft time: 73,310 hours, 49,587 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Sta.600 Lbl 10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV FOUND FORMER CRACKED, STA 600, LBL 10.  ROUTED OUT CRACK PER SRM 53-10-4D FIG 811D, FABD REPAIR, T/P PER SRM 51-40-3, INSTALLED PER SRM 51-40-3.
